MAUDE Adverse Event Report: KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE CARDIAC RECOVERY SYSTEM; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR

KESTRA MEDICAL TECHNOLOGIES, INC. ASSURE CARDIAC RECOVERY SYSTEM; WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Model Number 80014-001
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 05/02/2023
Type of Reportable Event Death
Event or Problem Description
The patient's friend stepped out of the room to get some ice and on return the patient was found unresponsive.When asked if a family member knew whether the patient was wearing the wcd at the time, the answer was affirmative.The wcd was cut off the patient by the persons that responded to the 911 call -- and the responders disposed of the wcd.The family member reported cause of death as congestive heart failure.Because the wcd was destroyed, the patient's event logs and episode reports are not available for further investigation.
 
Additional Manufacturer Narrative
The wcd system was not recovered from the field.Patient's caregiver reported that the patient passed away due to congestive heart failure.The wcd system is not indicated for the treatment of congestive heart failure and was removed from the patient prior to death.Wcd role in patient death is unrelated.

Brand Name
ASSURE CARDIAC RECOVERY SYSTEM
Common Device Name
WEARABLE AUTOMATED EXTERNAL DEFIBRILLATOR
Manufacturer (Section D)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer (Section G)
KESTRA MEDICAL TECHNOLOGIES, INC.
3933 lake washington blvd ne
ste 200
kirkland WA 98033
Manufacturer Contact
jay wiese
3933 lake washington blvd ne
ste 200
kirkland, WA 98033
2069701994
MDR Report Key17751295
Report Number3015185344-2023-00136
Device Sequence Number17796696
Product Code MVK
UDI-Device Identifier00840241600047
UDI-Public(01)00840241600047(11)221213
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P200037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number80014-001
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/14/2023
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age45 YR
Patient SexMale
Patient Weight328 KG